International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 8, Pages 463-475
Conditions for convergence of the fundamental matrix of linear time-invariant time-delayed singular systems
Kirilo Savic Institute, V. Stepe 51, Belgrade 11000, Serbia
Received 31 January 2001; Revised 13 December 2001
Copyright © 2002 Branko Saric. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In the introductory part of this paper the so-called general
Bromwich-Wagner's theorem has been generalized.
Throughout the main part of the paper, an attempt has been made
to derive conditions for convergence of the fundamental matrix of
linear time-invariant time-delayed singular systems. The paper
ends with a counterexample pointing out the fact that certain
results of the theory of linear time-invariant singular systems